# SDR AALA202310052510

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 61,434 hours, 25,856 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 1030001001
- Part serial: 000612
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. REMOVE AND REPLACE THE PUMP CENTRAL RELAY AND POWER SWITCH RELAY ASSEMBLY. PER AMM 28-22-00. FUNCTIONAL CHECK GOOD AT THIS TIME.
